# SDR SWIA201334219

- Difficulty date: August 11, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 12,376 hours, 7,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL TYPE SMELL IN CABIN.  FLT#5179 INSPECTED AIRCRAFT AS REQUIRED.  NO SMELL OR SMOKE NOTED AT THIS TIME.
